MLRICHARD

SparkPoints
 

Frustration and hand diagnosis

Thursday, June 04, 2009

Well, I went to the orthopedic doctor yesterday for my hand. It seems that I have developed a gangaloin cyst at the base of my thumb in between the joint. Fortunately, the doctor thinks that it can be treated my oral meds. I did have the option to have it drained in the office by a needle, but she wouldn't put me to sleep to do that. Yes, I am a big weenie. Unfortunately, the pain meds are severely upsetting my stomach. When I woke up yesteday, I weighed 170.2 lbs. At the doctor's office I weighed in at 172 (I checked again when I got home, it was right). Last night before I went to bed, I weighed fully clothed still, 167.6. This morning, I weighed in at 165.4. That was just to give an idea of what the pain med did to me yesterday. I only took one. I was so exhausted because I woke up at 2 am yesterday because of the pain. I thought for sure that I was going to be able to sleep after the dr. appt. I finally As of 9 am this morning, I have yet to hold anything down and keep it down. I am still in pain and so frustrated. I came to work this morning to try and keep my mind off of it. Not helping yet either. I know that the logical thing would have been to drain it yesterday, but I would have passed out.
This week has not been a good week for me. I haven't eaten enough, not by choice. I haven't been able to make it to the gym either. Hopefully I can use the rest of the week to regain my strength. It is difficult for me whne I get sick like this. I had to have my colon removed 7 years ago. You don't realize exactly what that intestine does until it you have problems with it or it is gone. It takes a lot to keep my hydrated. And getting sick like I did, really takes a toll on my body. I am trying to rehydrate and eat crackers so that the cramps stop. Then, maybe I can at least take the prednisone to reduce that swelling.

emoticon
Share This Post With Others
Member Comments About This Blog Post
  • MOCNVW23
    Sorry to hear that the m eds make you sick like that. I am the same way but the reason I get so sick on alot of meds is cause I have no stomach lining anymore, I have been on anti-inflamotroies for too many yrs and it ate away at my stomach lining. Call your dr. back and let them know how sick they make you, and see if they can give you something for it. My dr has me on PROMETHAZINE it is the generic name for PHENERGAN. I take that at the same time will any meds that make me sick, and it really works. They hadme on percocet after my last surgery and that is one that I throw up on all the time I take that pill with the percocet and I don't get sick at all. Also for anysurgery I have they give me that thru my IV after the surgery once I get in the recovery room cause I am one that gets deathly sick from being put under and with that pill I don't wake up sick. It really works for me, so it might be something you might want to check into.

    Good luck and I hope that you start feeling better soon.
    My thoughts are with you.
    4244 days ago
  • BEESPARKLE
    So sorry to hear this in your blog. I will keep you in prayer my dear.
    4247 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MLRICHARD